# SDR CA050128004

- Difficulty date: January 24, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737210C
- Aircraft time: 66,565 hours
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DEPARTING, THE NR2 ENGINE PERAMETERS BECAME ERRATIC ASSOCIATED WITH A LOUD REPORT, BELIEVED TO BE A COMPRESSOR STALL. THE AIRCRAFT LANDED WITHOUT INCIDENT AT POINT OF DEPARTURE.  MAINTENANCE FOUND THE NR2 ENGINE TO HAVE SUFFERED SEVERE INTERNAL DAMAGE TO THE TURBINE SECTION.
